TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Adalia Rose Offline
Member
Average Joe
***
 
Adalia Rose's Avatar
 
Name: Adalia Rose
Age: 23
Gender: Female
Location: Ohio

Posts: 100
Blog Entries: 7
Join Date: November 11th 2013

Question Anti-depression medicine - November 5th 2014, 04:16 PM

My anti-depression medicine is making me feel weird. I feel like I'm shaking on the inside, but not the outside, I never want to eat, even when I'm hungry, and I get super dizzy an hour after taking it. I've been on the medicine less than a week. My mother thinks it's normal for me to feel different and that my body is just adjusting to having a new chemical. Has anybody else ever had this problem with an anti-depressant?


- Adalia

"Ghosts don't scare me. Flesh and blood people do." ~ Ellen Hopkins
   
  (#2 (permalink)) Old
FireHeart Offline
Member
Junior TeenHelper
****
 
FireHeart's Avatar
 
Name: Jade
Age: 21
Gender: Fairy

Posts: 204
Blog Entries: 11
Join Date: October 13th 2013

Re: Anti-depression medicine - November 5th 2014, 04:36 PM

The side-effects vary from different medicines. Almost all of them, if there are side-effects, have side-effects for about a week. If they don't go away after a week it is important that you tell your doctor or psychiatrist. Sometimes this may lead to trying a different med that doesn't make you feel uncomfortable.

When I was on meds my Zoloft didn't give me any negative side-effects, however my klonopin made me dizzy and drowsy for a few days after I started. I was on Abilify for a week when I decided to stop taking it because I wasn't sleeping, I was shaky in the way that you've been feeling, and it made me nauseous.

I would give it a week and then talk to your doctor if it doesn't sort itself out. I hope this helps and I wish you luck


HAPPINESS is just waiting for me to take it; I truly believe that now.
~SCARS
   
  (#3 (permalink)) Old
Spoons Offline
Too tired to give a fork.

TeenHelp Veteran
*************
 
Spoons's Avatar
 
Name: Dez
Age: 23
Gender: They/them.
Location: Connecticut, USA

Posts: 19,516
Blog Entries: 139
Join Date: November 16th 2010

Re: Anti-depression medicine - November 7th 2014, 02:15 AM

I just started Zoloft no more than two or three weeks ago, so I don't know how much use I'm going to be here.

With mine, I have had some side effects. For the first few days, I had tons of nausea. I DO now have an appetite thing, I'm kind of like that now too, nothing seems appealing to me at all and sometimes I don't get hungry until the evening, or have to force myself to eat. Or when I am hungry, I'm like mehhhh and just put it off.

I don't know if your "shaking" experience is like what I got or not. I kind of felt almost "anxious" but it was a different type of anxious where I also kind of had to go fast and couldn't sit still.

That being said, my APRN said that generally these symptoms DO regulate, and besides my appetite being weird, they have. However, she told me to let her know if they continue so we can try other things.

Again, that being said, it's important to share any side effects with the prescriber so they can tell you if they're normal and what to expect, and what to do if they DON'T stop. That's how they help you best.


   
  (#4 (permalink)) Old
Its.Just.Angie Offline
Member
Regular TeenHelper
*****
 
Its.Just.Angie's Avatar
 
Name: Angie
Age: 22
Gender: Female
Location: USA

Posts: 415
Blog Entries: 22
Join Date: January 6th 2014

Re: Anti-depression medicine - November 7th 2014, 02:32 AM

I have taken some multiple antidepressants.... Umm... The side effects r normal... The one I'm on currently Im constantly cold (like shaking cold) ... And I'm not hungry really like I can go all day w/o I usually eat when i take it or else I feel sick! but others make me really tired.. The last one I taken I got dizzy.. Like when you stand up suddenly you get that weird dizzy sensation... So yea.. It is kinda normal to get side effects if they presist for a while I would say to tell your doctor and they should help either switching the medication or prescribe another to help relieve the side effects! If you have any other questions feel free to PM/VM me
   
Closed Thread

Bookmarks

Tags
antidepression, medicine

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.